# SDR C2XA11IA153

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 27,905 hours, 26,348 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 26006881102
- Part serial: 7919
- Condition: Inoperative
- Location: Nr 2 Ahrs
- Part time: 13,197 hours, 14,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3033, THE CREW REPORTED THAT THE NUMBER TWO AHRS OVERHEATED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO AHRS COOLING FAN, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
